File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Acyclic edge coloring of planar graphs without cycles of specific lengths

TitleAcyclic edge coloring of planar graphs without cycles of specific lengths
Authors
Issue Date2011
Citation
Journal of Applied Mathematics and Computing, 2011, v. 37, p. 533-540 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/220462

 

DC FieldValueLanguage
dc.contributor.authorGao, Y-
dc.contributor.authorYu, D-
dc.date.accessioned2015-10-16T06:43:08Z-
dc.date.available2015-10-16T06:43:08Z-
dc.date.issued2011-
dc.identifier.citationJournal of Applied Mathematics and Computing, 2011, v. 37, p. 533-540-
dc.identifier.urihttp://hdl.handle.net/10722/220462-
dc.languageeng-
dc.relation.ispartofJournal of Applied Mathematics and Computing-
dc.titleAcyclic edge coloring of planar graphs without cycles of specific lengths-
dc.typeArticle-
dc.identifier.emailYu, D: mxyu@hku.hk-
dc.identifier.doi10.1007/s12190-010-0448-x-
dc.identifier.hkuros255635-
dc.identifier.volume37-
dc.identifier.spage533-
dc.identifier.epage540-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats